# SDR COEA2017060102804

- Difficulty date: June 1, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 21,227 hours, 25,664 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57214358200
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SKIN EXTERNAL LEVEL 2 CORROSION AT TRAILING EDGE BETWEEN RIBS 13-14 AND BETWEEN RIBS 15-16 ON MID & AFT OUTER PIANO FITTINGS BTW STRINGERS 5-9. TEMPORARY REPAIR IAW SRAS CETS-2322/17...11488 DATED 6/8/2017. PN S57214358200, S57214397201, S57214396201.
